Clifford $L^2$ cohomology on the complete Kahler manifolds II
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 669-679
Eun Sook Bang, Seoung Dal Jung, and Jin Suk Pak
Cheju National University, Cheju National University, Kyungpook National University
Abstract : In this paper, we prove that on the complete K\"ahler manifold, if $\rho(x)\geq -\frac12\lambda_0$ and either $\rho(x_0)>-\frac12\lambda_0$ at some point $x_0$ or $Vol(M)=\infty$, then the Clifford $L^2$-cohomology group $L^2\Cal H^*(M,S)$ is trivial, where $\rho(x)$ is the least eigenvalue of $\Cal R_x +\bar\Cal R(x)$ and $\lambda_0$ is the infimum of the spectrum of the Laplacian acting on $L^2$- functions on $M$.
Keywords : Clifford algebra, Clifford $L^2$-cohomology group, $L^2$-harmonic spinors, Dirac operator, spinor bundle
MSC numbers : 53A50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd